Chest Pain And Feeling Tight When Taking Medicine After Tooth Extraction?

Illustration of Chest Pain And Feeling Tight When Taking Medicine After Tooth Extraction?
Illustration: Chest Pain And Feeling Tight When Taking Medicine After Tooth Extraction? Bing

Hello.. Good afternoon, I want to ask, a few days ago I had my tooth extracted and I was given 2 kinds of medicine, after I took the medicine I immediately had a reaction that felt tight in my chest, a few minutes later the pain started to subside but it hasn’t gone away until now I’ve been sick for 3 days, but it only hurts every 5/10 minutes.. Why is that? Should I stop the medicine or continue until it runs out? Thank you 🙏

1 Answer:

Walikumsalam Fenisa, Thank you for your question on HealthReplies.com

The type of medicine you are taking you do not mention it, it is possible that the drugs consumed after tooth extraction are antibiotics, anti-inflammatory, anti-pain. If after you take the toothache medicine you feel chest pain, the possible causes are:

The effect of the dental medicine is Gastric Acid Disorders or GERD, a condition in which stomach acid rises to the top of the throat causing chest pain and sore throat Inflammation of the gallbladder, sometimes causing pain in the chest area. Heart problems, such as blockage of the arteries or heart failure. heart Lung disorders, such as pleurisy or inflammation of the lining of the lungs, Injury to the muscles of the chest cavity Mastitis or inflammation of the breast tissue Gallstones If you experience chest pain every time you take medication, you should consult the dentist who prescribed the medication . However, if the chest pain you feel is getting more frequent, and not only after taking the dental medication, you should check your condition with a cardiologist or internal medicine specialist. To find out the exact cause, the doctor will perform a physical examination, supporting examinations such as blood tests, heart records, chest X-rays or abdominal ultrasound if needed.

Some of the things you can do are

Eat regularly Avoid stress or anxiety Avoid caffeinated drinks Stop smoking Get enough rest Exercise regularly Read articles about Chest pain

Thank you, hopefully useful. dr.Nurmarwiyah

: by

Related Question

Medicine For Overcoming Cantengan?

Medicine For Overcoming Cantengan?

(1 year ago)

I have been suffering from cantengan since 1.5 months ago and until now it has not healed. I’ve tried cleaning it everyday using 70% alcohol and giving iodine. And some days,...

Ear Discharge?

Ear Discharge?

(1 year ago)

Hello, I have a niece. My niece’s ear wax is like wet and so soft. U003cbr u003eThat’s about why? and will there be any side effects?...

The Cause Of The Foot Aches That Can Not Walk If Squatting For Too Long?

The Cause Of The Foot Aches That Can Not Walk If Squatting For Too Long?

(1 year ago)

Hello afternoon, I want to ask why this end “if I squat for too long then continue to stand again the leg feels painful so I can’t walk … please answer thanks...

Leave a Reply

Your email address will not be published. Required fields are marked *